For the past week my head has been increasingly throbbing and casuing me painN. It gets worse whenever I lay down, so for most of the night I have to sleep in a sitting up position which is very uncomfortable and hurts my back. I have tried Tylenol, Motrin, Asprin, and other headache medicine with no affect, they make my headache worse.
These headaches started after I ate some crawdad's but I don't think that's the reason because I always eat crawdad's anyway and I don't see how food can affect my head. Also, I have been diagnosed by a doctor to being anemic. I have iron pills but I rarely remember to take them but I was diagnosed last November. Another tidbit is that I have been sleeping on a down alternative pillow, I thought it was the pillow but I switched pillows to something that was more firmer and my headaches have dulled but come back with a vengeance later in the day.
My friends think that it's my glasses and that my eyes have changed and that is the cause for my headaches but I don't think so.
I don't know what to do and as a college student, studying for a test with a headache looming over me isn't a sure fire way to get an A. Please help! I'll try anything!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.